# SDR CA040427012

- Difficulty date: April 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,841 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT THE PILOT HEARD A BANG AND THE RT ENGINE STOPPED TURNING.  THE PROP WAS FEATHERED AND THE AIRCRAFT LANDED WITHOUT INCIDENT. AFTER LANDING, THE PROPELLER COULD NOT BE TURNED BY HAND.
